MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102878
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Pain (1994); Impaired Healing (2378); Swelling/ Edema (4577)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The leads were not returned to saluda.The root cause of the infection could not be definitively determined.The evoke scs system surgical guide states "the risks associated with the implantation and use of a spinal cord stimulation system include infection that may require hospitalization with intravenous antibiotic therapy and the patient may require surgery (including revision, explant, and replacement) as a result." the manufacturing records were reviewed, and the product met all requirements for release with no anomalies detected.Second lead information: brand name: evoke cap12 percutaneous lead kit - 60cm (us).Model: 102878.Catalog: 3008.Lot/batch: 9018216324.Udi: (b)(4).Manufacture date: 29 october 2024.Expiration date: 29 october 2026.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for redness, pain, and fluid discharge at the lead implant site.An infection was suspected and the evoke scs system was subsequently explanted.Culture collected were positive for infection, and antibiotics were prescribed.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24884466
Report Number3021836309-2026-00113
Device Sequence Number21317796
Product Code LGW
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9018090589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/15/2026
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale